# SDR UIEA2019061404490

- Difficulty date: June 14, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 88,512 hours, 18,812 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Valve
- Part number: 97980612
- Part serial: 0197BC
- Condition: Malfunctioned
- Location: Apu Surge
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RETURNED TO BLOCKS AFTER APU SHUTDOWN.  REMOVED AND REPLACED APU SURGE CONTROL VALVE IAW AMM 49-53-01 OPS CHECK PER AMM 49-11-01 GOOD.
